| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump's buttons did not respond always and insulin pump rejecting the new batteries.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the insulin pump not gave any alarm when the insulin was not delivered.Customer reported that the battery life was diminished.The insulin pump will not be returned for analysis.